Universidad Complutense de Madrid
E-Prints Complutense

Embedded resolutions of non necessarily normal affine toric varieties



Downloads per month over past year

González Pérez, Pedro Daniel and Teissier, Bernard (2002) Embedded resolutions of non necessarily normal affine toric varieties. Comptes Rendus Mathématique, 334 (5). pp. 379-382. ISSN 1631073X


Official URL: https://doi.org/10.1016/S1631-073X(02)02273-2


We give a method to construct a partial embedded resolution of a nonnecessarily normal affine toric variety Z(Gamma) equivariantly embedded in a normal affine toric variety Z(rho). This partial resolution is an embedded normalization inside a normal toric ambient space and a resolution of singularities of the ambient space, which always exists, provides an embedded resolution. The advantage is that this partial resolution is completely determined by the embedding Z(Gamma) subset of Z(rho). As a by-product, the construction of the normalization is made without an explicit computation of the saturation of the semigroup Gamma of the toric variety (see [3]). This result is valid for a base field k algebraically closed of arbitrary characteristic.

Item Type:Article
Uncontrolled Keywords:Singularities
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12552
Deposited On:08 Apr 2011 09:25
Last Modified:14 May 2018 10:52

Origin of downloads

Repository Staff Only: item control page